And last month (which was my first month on birth control), I had a heavy period, and it's worrying me. I'm on my third placebo and this has been happening since Sunday.
You can get your period any time during the week on the placebos. If you still have your period when its time to start the next pack, you start it. Your period will get lighter as you are on the pill. This is normal. So don't worry about your period, it can still come.
Sometimes potting is all the period you get. Dont worry. If you are taking the Pill correctly, you are protected. It reduces the uterine lining and so periods can get lighter and spotting can be all that occurs. It can take several months before you regulate out what your cycle will be like on the Pill. In the early months, you may have a very heavy period then a very light one or vice versa but after 4-6 months on the Pill, it should regulate out to how it is going to be. Since you bled heavy last time, there may be less lining to shed this time or you may start getting heavier as the week goes by. Just start your next pack on time no matter what your bleeding is like. You are fine, no worries!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Nov 2014 • 2 answers
Updated 16 May 2017 • 2 answers
Updated 16 Apr 2015 • 1 answer
Updated 28 Oct 2015 • 1 answer
Updated 10 Jul 2018 • 1 answer